Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2017

Geometry of the Second-Order Tangent Bundles of Riemannian Manifolds

Aydın Gezer, Abdullah MAĞDEN

CHINESE ANNALS OF MATHEMATICS SERIES B Cilt 38 · Sayı 4 · ss. 985–998 · 01.07.2017
DOI ile aç

Özet

Let (M, g) be an n-dimensional Riemannian manifold and (TM)-M-2 be its second order tangent bundle equipped with a lift metric (g) over tilde. In this paper, first, the authors construct some Riemannian almost product structures on ((TM)-M-2, (g) over tilde) and present some results concerning these structures. Then, they investigate the curvature properties of ((TM)-M-2, (g) over tilde Finally, they study the properties of two metric connections with nonvanishing torsion on ((TM)-M-2, (g) over tilde): The H-lift of the Levi-Civita connection of g to (TM)-M-2, and the product conjugate connection defined by the Levi-Civita connection of (g) over tilde and an almost product structure.

Anahtar kelimeler

Riemannian metric killing vector field metric connection second order tangent bundle Almost product structure

Atıf için künye

Gezer, A., & MAĞDEN, A. (2017). Geometry of the Second-Order Tangent Bundles of Riemannian Manifolds. CHINESE ANNALS OF MATHEMATICS SERIES B, 38(4), 985–998. https://doi.org/10.1007/s11401-017-1107-4

BibTeX
@article{gezer2017-73771,
  author = {Gezer, Aydın and MAĞDEN, Abdullah},
  title = {Geometry of the Second-Order Tangent Bundles of Riemannian Manifolds},
  journal = {CHINESE ANNALS OF MATHEMATICS SERIES B},
  year = {2017},
  volume = {38},
  number = {4},
  pages = {985--998},
  issn = {0252-9599},
  doi = {10.1007/s11401-017-1107-4},
  url = {https://akademik.atauni.edu.tr/yayinlar/73771-geometry-of-the-second-order-tangent-bundles-of-riemannian-manifolds}
}